Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 7159180, 5 pages
http://dx.doi.org/10.1155/2016/7159180
Research Article

A Note on Primitivity of Ideals in Skew Polynomial Rings of Automorphism Type

Departamento de Ciências, Centro de Ciências Exatas, Universidade Estadual de Maringá, 87360-000 Goioerê, PR, Brazil

Received 4 March 2016; Accepted 11 May 2016

Academic Editor: Kaiming Zhao

Copyright © 2016 Edilson Soares Miranda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edilson Soares Miranda, “A Note on Primitivity of Ideals in Skew Polynomial Rings of Automorphism Type,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 7159180, 5 pages, 2016. doi:10.1155/2016/7159180